# SDR HNAA0000041

- Difficulty date: May 16, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N982HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 16,261 hours, 17,953 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 85210368001
- Condition: Jammed
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PAX DOOR WOULD NOT FULLY OPEN.  FOUND THE DOOR COUNTERBALANCE CABLE OFF OF THE CABLE DRUM.  REPLACED THE CABLE, COUNTERBALANCE GAS STRUTS AND INSTALLED MODIFIED CABLE DRUM GUARD.
